ADVERTISEMENT

Q. I have sudden blurring of vision on one eye. Is it due to retinal detachment?

Answered by
Dr. Shikha
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 03, 2018

Hello doctor,

My vision was crystal clear this morning. I just woke up from a nap, and the vision in my left eye is blurry. It has not cleared up in the past half an hour. Twice over the years, this has happened, and it normalized over a few hours, but I am in a jungle now. So, I would like to err on the side of caution. I have had previous retinal detachments.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

Did you get any surgery done for retinal detachment earlier? It may be a recurrent episode of retinal detachment. If you have diabetes or hypertension that may be a cause of this detachment.

It can also happen in vitreous hemorrhage in which you will see a slightly reddish vision and will not clear up. If this is the case, then it will clear up in few weeks. What is the exact cause can be told only on examination.

You should rush to the emergency asap. If detachment surgery is required then visual prognosis depends on the time elapsed between episode and surgery. So, you should not delay.

There is not much you can do at the moment by yourself. Just seek help from someone to reach a hospital.

For more information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Why do my eyes get red when I stop eye drops after a retinal detachment surgery?

Hello doctor, I have had a retinal detachment surgery 75 months back with silicon oil ...   Read full

Is my blurred vision related to the dose of Metoprolol?

Will masturbation affect eyesight ... If this blurred vision persists, consult a local ophthalmologist and get eyesight checked ...   Read full

I have blurred vision and dizziness on exertion. Is it due to hypoxia caused by asthma?

.. said you are asthmatic and taking two inhalers. But you suffer exertional dyspnea and fatigue also hypotension and all this is because of hypoxia. Your asthma is not under control. So you need to increase the dose of Fluticasone inhaler or take a ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.